MathSciNet Relay Station
MathSciNet bibliographic data
MR1040043 58F13 (54H20)
Hunt, Brian R.; Yorke, James A. Smooth dynamics on Weierstrass nowhere differentiable curves. Trans. Amer. Math. Soc. 325 (1991), no. 1, 141–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement